MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

OBERDORF SYNTHES PRODUKTIONS GMBH 3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.836
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age and weight were not provided for reporting.Device was implanted.Explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, patient underwent a cervical 5/6 anterior cervical discectomy and fusion (acdf) surgery.During the surgery while the surgeon was implanting screws, a superior screw was locked off due to the stardrive shaft being stripped and not able to engage in the head of the screw.The blocking screw was not engaged.Screw was not locked off.The inferior screw was locked but it was also stripped.The surgeon tried to use the same product, stardrive screwdriver shaft but it failed.Both stardrive screwdriver shafts were not functioning and could not be used.The procedure was completed successfully.There was a ten-minute surgical delay.There was no adverse effect to the patient.The patient was stable.This report is for one (1) 3.7mm ti cervical spine screw slf-drlg/variable angle 16mm.This is report 3 of 4 for (b)(4).

Brand Name
3.7MM TI CERVICAL SPINE SCREW SLF-DRLG/VARIABLE ANGLE 16MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7732811
Report Number8030965-2018-55374
Device Sequence Number19183757
Product Code OVE
UDI-Device Identifier10705034751368
UDI-Public(01)10705034751368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.836
Device Catalogue Number04.647.836
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date07/30/2018
Patient Sequence Number1